# SDR AWXA960494

- Difficulty date: July 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N145AW
- Make and model: Boeing 737-2A6
- Aircraft serial: 20194
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 831862
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLT 2573 - DURING ROUTINE MAINTENANCE CHECK, FOUND L-2 DOOR EMERGENCY EXIT LIGHT DIM.  REMOVED AND REPLACED BATTERY ASSEMBLY.  OPERATIONS CHECK GOOD.  (X)
